# SDR A6WA200940176

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 13,352 hours, 12,363 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES IN COCKPIT, UNABLE TO IDENTIFY SOURCE.  COMPLIED WITH QRH (30 MILES ON APPROACH).  INSP ACFT FWD CABIN AND COCKPIT LIGHTS, COOLING FANS AND DISPLAY SCREENS OPER BATT AC PAD FROM BATT ENG AND APU AIR.  ALSO INSP GALLEY AREA AND COFFEEMAKER, NO ELECTRICAL ODOR OBSERVED.  ACFT IS OK FOR SERVICE.  (K)
